# SDR S2YA950020

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801SK
- Make and model: Beech 1900D
- Aircraft serial: UE80
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 11412003327
- Condition: Cracked
- Location: Ws 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN SCHEDULED INSPECTION, MAINTENANCE FOUND THE LEFT WING CENTER MID RIB AT WS 83.00 TO HAVE A CRACK AT THE TOP APPROXIMATELY FIVE INCHES ACROSS.  THE CRACK WAS LOCATED BETWEEN THE FORWARD AND AFT POWER PACK MOUNTS AND A REPAIR WAS MADE.  THE RIB REINFORCMENT P/N NR 114-12003315 WAS ALSO CRACKED ON TOP.  THIS IS THE FIFTH REPAIR AND IT IS LIKELY THE REST OF OUR FLEET WILL HAVE THE SAME PROBLEM DUE TO INSUFFICENT ENGINEERING.  (M)
